Anatomopathological lesions produced by prolonged doses of phenylbutazone in a race horse

A. Katherine Choez, C. Alfonso Chavera

Research output: Contribution to journalScientific review

Abstract

© 2017 Universidad Nacional Mayor de San Marcos. All rights reserved. The present paper describes the case of a two-year-old filly who developed severe gastrointestinal lesions after receiving prolonged doses of phenylbutazone when treating a fracture in the right forelimb. Necropsy findings revealed severe acute diffuse catarrah-hemorrhagic-ulcerative gastritis and submucosal edema and severe diffuse acute mucohemorrhagic enterocolitis and splenomegaly with severe acute passive congestion. The cause of death was due to cardio-respiratory arrest and coagulopathy with circulatory disturbance and gastric ulcerogenic process associated with iatrogenic shock by phenylbutazone.
Original languageAmerican English
Pages (from-to)1055-1062
Number of pages8
JournalRevista de Investigaciones Veterinarias del Peru
DOIs
StatePublished - 1 Oct 2017

Fingerprint Dive into the research topics of 'Anatomopathological lesions produced by prolonged doses of phenylbutazone in a race horse'. Together they form a unique fingerprint.

  • Cite this